# SDR DALA2019052503230

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1090430) DURING INSPECTION FOUND DENTED FRAME ON BS 807 AT LEVEL STR 22L AT AFT CARGO COMPARTMENT. PERFORMED REPAIR ON FRAME BS 807 AT LEVEL STR 22L AT AFT CARGO COMPARTMENT AS PER ERA 577770-14 REV ORIGINAL AND PRI N.577770-14 REV 0,1,2 AND 3.
